| Catalog Number |
1089000000 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.Evaluation results findings (components/results).1 device: chassis/frame / device migration.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.Evaluation results findings (components/results).1 device: appropriate term/code not available/no findings available.1 device is pending evaluation.Evaluation results findings (components/results).1 device: insufficient information / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 3 malfunction events(s), where it was reported the devices experienced fowler spongy; does not have "rigid" feel of support or head piece loose/wobbly, but still operates properly.No adverse consequence or clinically relevant delay in treatment was reported.